# SDR SWAA2018110726570

- Difficulty date: November 6, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 13,704 hours, 5,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8200079004
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EXIT SIGN AISLE LOOSE.  REINSTALLED LIGHT COVER PER AMM.
